Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Compact imbedding theorems for quasibounded domains


Author: Robert A. Adams
Journal: Trans. Amer. Math. Soc. 148 (1970), 445-459
MSC: Primary 46.38
MathSciNet review: 0257723
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Robert A. Adams, Compact Sobolev imbeddings for unbounded domains, Pacific J. Math. 32 (1970), 1–7. MR 0257724
  • [2] Robert A. Adams, Compact Sobolev imbeddings for unbounded domains with discrete boundaries, J. Math. Anal. Appl. 24 (1968), 326–333. MR 0240612
  • [3] Robert A. Adams, The Rellich-Kondrachov theorem for unbounded domains, Arch. Rational Mech. Anal. 29 (1968), 390–394. MR 0227765
  • [4] Robert A. Adams, Compact Sobolev imbeddings for pepper sets, J. Math. Anal. Appl. 27 (1969), 405–408. MR 0244758
  • [5] Felix E. Browder, On the spectral theory of elliptic differential operators. I, Math. Ann. 142 (1960/1961), 22–130. MR 0209909
  • [6] Colin Clark, An embedding theorem for function spaces, Pacific J. Math. 19 (1966), 243–251. MR 0205111
  • [7] Colin Clark, Rellich’s embedding theorem for a “spiny urchin”, Canad. Math. Bull. 10 (1967), 731–734. MR 0226399
  • [8] -, Some embedding theorems for Sobolev spaces, (to appear).
  • [9] V. I. Kondrašov, On certain properties of functions in the space $ {L_p}$, Dokl. Akad. Nauk SSSR 48 (1945), 563-566.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.38

Retrieve articles in all journals with MSC: 46.38


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1970-0257723-2
Article copyright: © Copyright 1970 American Mathematical Society